Jump to content

Just Added Fluoxetine In With Wellbutrin...


Dark Priestess

Recommended Posts

So I've been on wellbutrin 150 mg 2x day since August, been battling depression and anxiety since my mom passed away in April. Wellbutrin worked great at first, but the past few days I've fallen back into *****. I'm also taking buspirone. I went back to the doctor today and she added fluoxetine in with the mix. Starting out at 20 mg once daily for a week and then up it to 2x a day. My question is anyone else taking a combination of prozac & wellbutrin and if so do you take them at the same time together?? or seperate. She wasn't specific on that. Also has it been a good combination???

TIA

Link to comment
Share on other sites

Hi Dark Priestess,

Well I am not i#on the combination you are on but I know both meds well. You can take them both at the same time , which is often better or separately if you wish.

It won't make any difference to how effective they are.

I hope you get a quick response from the added fluoxetine (Prozac)

Best Wishes

Jim Bow

Link to comment
Share on other sites

Hi Darkprietess,

I want to just offer my condolences for the lost of your mother. I know that must have been a difficult time for you. I'm currently on Wellbutrin and its working fine. I have been on Prozac at one time until it no longer had an effect. So I don't know what it would be like to take both together. But I would think its ok since your doc prescribed them for you. Hope the results are good for you. Again, sorry about your lost.

Lindahurt

Link to comment
Share on other sites

Hello Dark Princess,

I too send my deepest sympathies for the loss of your mother. Blessings to you and all of your family throughout this time.

I am currently taking prozac and have been on and off for years. For me, it works best. As you probably already know, it targets the serotonin receptors, while Wellbutrin works on Norepinephrine-dopamine reuptake inhibition. So basically combining the two is getting all of those receptors buzzing. My psychiatrist has just added Wellbutrin to the mix (marketed as Zyban over here in Australia, an anti-smoking aid), to combat some of the lethargy/lack of motivation I experience with prozac (and depression in general). Hopefully it will be a successful combination. It certainly is not an uncommon one (I hear of Wellbutrin being used as an adjunct to SSRIs all the time in the states).

I wish you the best of luck with this combination. Keep me posted - perhaps we can exchange side effect info :P

Warm regards,

Nina

Link to comment
Share on other sites

Thank you both. I appreciate that.

I'm not liking how it's making me feel. I am so nauseated, my body aches all night, I toss and turn, and sometimes can't go back to sleep. OMG I hope this passes, because I really feel like sh*t!!!

Try to hang in there hon. It did that for me for the first couple/three weeks too. It passed, and things got MUCH better. I don't have any side effects like that anymore. Each case is different, and it's trial and error, but stick it out a little longer and it could prove to be your perfect combo.

x Nina

Link to comment
Share on other sites

  • 3 weeks later...

I have been on Prozac for about four weeks now. I started at 10mg for 10 days, and I have been on 20mg for nearly three weeks with no effect. My doctor added Wellbutrin SR 100mg daily to my Prozac this afternoon. Does anyone know what to expect in the first few days? I am really hoping for a quick recovery, even if it isn't realistic.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...